# SDR ABXA010237

- Difficulty date: April 14, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 3706753
- Condition: Corroded
- Location: Fuselage
- Part time: 78,059 hours, 25,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO RT TUNNEL STANCHION WAS CORRODED ON THE LOWER RIGHT SIDE AT STA 360.  MAINTENANCE INSPECTED AND REPLACED THE STANCHION IAW DAC DRAWING 3706753 AND DC-8 SRM.
